# SDR DALA2019111206593

- Difficulty date: November 11, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N874DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31985
- Aircraft time: 9,604 hours, 3,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6421552) DURING INSPECTION FOUND SEAT 34D EMERGENCY LIGHT EPL HOUSING BROKEN. R/R 34D EEPLS FLOOR LIGHT HOUSING PER B737 AMM 33-51. OPS CK GOOD.
